# SDR MALA020560

- Difficulty date: September 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: HP14161005
- Part serial: 1624
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3264, CREW REPORTED THE FLAPS WILL NOT EXTEND ON LANDING.  MAINTENANCE REPLACED FLAP CONTROL VALVE IAW SAAB AMM 27-51-15-2.  OPS CHECK AND LEAK CHECK GOOD.
